Parents Do Not Give These Tablets To Your Children – Throw Them in Trash Immediately!
In order to reduce fever, many parents give their children large dose of oral suspension which contains ingredient named paracetamol. This is bad, and can lead to many serous health disorders later in children’s lives, claim some British Pediatricians.
Alistair Sutcliffe, pediatrician and professor of pediatrics at University College London, argues this habit of the parents which actually expose their children at risk. Later in their lives they may develop heart disease, kidney or liver damage or asthma, writes Sunday Times.
Royal Pharmaceutical Association (SIA) shares the same opinion with Alistair and points to the same problem. The pharmacists claims that the parents should educate more about what may happen if they expose their children to this oral suspension based on paracetamol more than they should. Also, the members of Royal College of Pediatrics and Child Health share the same opinion.
The parents should know that the thermometers can often be inaccurate and try to less rely on them. Pay more attention to the behavior of the child. The first symptoms of fever in children usually are lack of need for fluids and fatigue.
In these situations you will need to give your children more fluids and check for precise dosing instructions for the drug.